# SDR AALA980394

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Switch
- Part number: 1500P0228
- Condition: Defective
- Location: Lt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ATL - FLT 1491 - DURING CRUISE, BOTH AIRFLOW METERS WENT TO ZERO FLOW AND LIGHT ILLUMINATED.  CABIN CONTINUED TO CLIMB WITH OUTFLOW VALVE CLOSED.  PERFORMED ALTERNATE PROCEDURE, MIXING VALVES WOULD NOT MOVE.  BEGAN DESCENT AND CABIN AND AIRPLANE MET AT 10,000 FEET.  AIR INTERRUPTED AND LANDED ATL WITHOUT FURTHER INCIDENT.  REPLACED LEFT HAND PRESSURE DIFFERENTIAL SWITCH.  ACCOMPLISHED SYSTEM FUNCTIONAL CHECK OF PACK.  SHUTDOWN  PRESSURE SWITCH WITH NORMAL OPERATION.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
